# SDR 97ZZZX4315

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Advantage Aircraft Services LLC, repair station Q2AR598N
- Aircraft: N62295
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680336
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4090A
- Condition: Cracked
- Location: Inboard Half
- Part time: 2,921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INBOARD PORTION OF WHEEL HALF BEAD CRACKED ONE-THIRD WAY AROUND WHEEL CAUSING WHEEL TO CONTACT BRAKE CYLINDER.
